# SDR AT9900396

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND IN THE FORWARD CARGO FLOOR FRAME AT BS 389 RBL 3 CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR IAW DC9 SRM 53-05 FIG 86, 51-30-5, AND 51-10-3.
